# SDR CA961230008

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 6243843
- Condition: Damaged
- Location: Lt Wing Inb Le
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND, INBOARD LEADING EDGE WING TEMP SENSOR, NOT INSTALLED AS PER MAINTENANCE TASK. THE BRACKET HAD NOT BEEN INSTALLED OVER THE SENSOR AS SPECIFIED IN THE AMM. THEREFORE, THE SENSOR WAS DAMAGED WHEN THE MOUNTING SCREWS WERE TORQUED DOWN.
